# SDR G73R201808225587

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N126KC
- Make and model: Raythn HAWKER800
- Aircraft serial: 258276
- Aircraft time: 7,976 hours, 5,840 cycles
- Engine: Garrtt TFE7315R
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

DURING CRUISE AT FL360,  WITH CABIN CONTROLLER SET TO FL380 AND NORMAL PRESSURIZATION.  AT TOP OF DESCENT REDUCED POWER SLIGHTLY AND AT THE SAME TIME THE CABIN RATE KNOB TURNED TO MIN AND CABIN CONTROLLER MOVED SLIGHTLY TOWARD FIELD ELEVATION.  WITHIN SECONDS THE CABIN RATE INDICATED APPROXIMATELY 2,000 FPM CLIMB.  A FEW SECONDS LATER THE CABIN ALT MASTER WARNING ILLUMINATED AND THE WARNING HORN SOUNDED. THE CABIN ALTITUDE INDICATION CLIMBED INTO THE RED ARC,   NEVER SAW IT EXCEED 10,000 FT.  REMAINED BETWEEN 9,000 AND 10,000 FT DURING THE ENTIRE EVENT.  THRUST LEVERS WERE REDUCED TO IDLE AND A 4,000 FPM DESCENT WAS INITIATED.  WHILE DESCENDING, CLEARED FOR THE APPROACH, AND A CONTINUOUS DESCENT WAS MAINTAINED UNTIL LANDING.  20 SECONDS INTO THE DESCENT WHILE STILL INDICATING A RAPID CABIN CLIMB, THE CABIN OXYGEN MASKS WERE DEPLOYED MANUALLY.  AT THE SAME TIME,  DIALED SEA LEVEL ON THE CABIN CONTROLLER, THE AIRCRAFT DESCENDED THROUGH 17,000 FT, AND THE CABIN BEGAN TO TRANSITION FROM A HIGH RATE OF CLIMB TO A NORMAL DESCENT. SHORTLY AFTER THE CABIN ALT MASTER WARNING EXTINGUISHED.  PASSING THROUGH 10,000 FT ALL SYSTEMS AND INDICATIONS WERE NORMAL.   PERFORMED PRESSURIZATION CHECKS WITH NO DISCREPANCIES NOTED, COULD NOT DUPLICATE ON GROUND, TOOK AIRPLANE FOR A FLIGHT CHECK, PERFORMED PRESSURIZATION CHECKS IN FLIGHT WITH NO DISCREPANCIES NOTED, COULD NOT DUPLICATE.
